# SDR SWAA010963

- Difficulty date: March 29, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 42,541 hours, 41,062 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CABIN CLIMBED NORMAL TO 1000 FT THEN ABRUPTLY CLIMBED AND RETURNED TO NORMAL.  AT 15,000 FT, CABIN DEPRESSURIZED, NO HELP IN STANDBY OR NORMAL MODE.  FOUND CABIN PRESS CONTROLLER LOOSE IN RACK.  SECURED CONTROLLER AND PRESSURIZED AIRCRAFT PER MM.  OPS CHECK GOOD.  PERFORMED PACK CONFIDENCE CHECK PER SWA SAM 728.
